# SDR DALA2024071707207

- Difficulty date: July 15, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 75,361 hours, 35,435 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SHIP 3260 - ATO - AT ABOUT 60 KTS DUE TO FUEL L OUTER TK HI TEMP ECAM MESSAGE. CORRECTIVE ACTION: ALLOWED FUEL TO TRANSFER AND COOL OFF, FAULT CLEARED. OK TO CONTINUE. LATER, PER TSM HIGH TEMPERATURE INDICATION CAN BE ACCEPTED AS SPURIOUS. A/C OK FOR SERVICE. (LP: 6066302)
